On the adele rings and zeta-functions of algebraic number fields

Keiichi Komatsu

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)394-400
Number of pages7
JournalKodai Mathematical Journal
Volume1
Issue number3
DOIs
Publication statusPublished - 1978
Externally publishedYes

Fingerprint

Algebraic number Field
Riemann zeta function
Ring

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the adele rings and zeta-functions of algebraic number fields. / Komatsu, Keiichi.

In: Kodai Mathematical Journal, Vol. 1, No. 3, 1978, p. 394-400.

Research output: Contribution to journalArticle

Komatsu, Keiichi. / On the adele rings and zeta-functions of algebraic number fields. In: Kodai Mathematical Journal. 1978 ; Vol. 1, No. 3. pp. 394-400.
@article{b1d2a99409684d7985dbc972194b614e,
title = "On the adele rings and zeta-functions of algebraic number fields",
author = "Keiichi Komatsu",
year = "1978",
doi = "10.2996/kmj/1138035648",
language = "English",
volume = "1",
pages = "394--400",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - On the adele rings and zeta-functions of algebraic number fields

AU - Komatsu, Keiichi

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972527647&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972527647&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138035648

DO - 10.2996/kmj/1138035648

M3 - Article

VL - 1

SP - 394

EP - 400

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -